RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2020 Volume 32, Issue 3, Pages 5–38 (Mi aa1698)

This article is cited in 8 papers

Expository Surveys

Rubio de Francia extrapolation theorem and related topics in the theory of elliptic and parabolic equations. A survey

N. V. Krylov

127 Vincent Hall, University of Minnesota, Minneapolis, MN, 55455

Abstract: This is a brief overview of the history of the Sobolev mixed norm theory of linear elliptic and parabolic equations and the recent development in this theory based on the Rubio de Francia extrapolation theorem. A self contained proof of this theorem along with other relevant tools of Real Analysis are also presented as well as an application to mixed norm estimates for fully nonlinear equations.

Keywords: Rubio de Francia extrapolation theorem, mixed norm estimates.

Received: 07.05.2019

Language: English


 English version:
St. Petersburg Mathematical Journal, 2021, 32:3, 389–413


© Steklov Math. Inst. of RAS, 2025